U.S. doctors online nowAsk doctors free
Cartwright, OK
A female asked:

My stool changed color from pale tan to brown after b12 injection, sign of red blood cells in the making better?

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 44 years experience
A definite maybe: If you are seriously B 12 deficient You may make more bilirubin from lysis of red cell precursors, with darker stool. Today's scientific medicine makes little of stool color. Unless it is black and tarry, or clay colored, or bright red, I would pay little attention.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.